# SDR MASA20210405142

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 39,612 hours, 31,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-849
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSSION ON FLOOR SEAT RAILS IN SECTIONS (FS=830 TO 849, RBL) (FS-849 TO 977, 9LBL/9RBL)|CORRECTIVE ACTION: FLOOR SEAT RAILS WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A04).
